# SDR ABXA9700440

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 5910045502
- Condition: Disbonded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AILERON FINGER DOUBLERS DISBONDED.  REPLACED AILERON IAW DC9 MM.
